AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


Vartotojo CP DUK Narių Sąrašas Kalendorius Naujų Etatų Greitosios Nuorodos Prisijungti

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatinis Vertimai (Maitina "Yandex"):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anaboliniai Steroidai, Diskusijų ir Kultūrizmo Forumas > Anabolic Science Section > Anabolic Science Forum

Reply
 
Sriegio Įrankiai Rodymo Režimai
injection problem
Old
  (#1)
brjrj0000
AnaSCI NARYS
 
Neprisijungęs
Žinutės: 5
Prisijungti Prie Data: Oct 2006
injection problem - 10-05-2006, 02:48 PM

its been 3 days after my very first injection (test e) and now it is swollen hard and tender at the injection site. It actually sticks out a bit. My hands were shaky so the needle may have moved around a little bit. Any ideas on what could be wrong or what i should do.
   
Reply With Quote
Old
  (#2)
boombaby
Registruotas Vartotojas
 
boombaby's Avatar
 
Neprisijungęs
Žinutės: 117
Prisijungti Prie Data: Dec 2004
Vieta: secter 7b zonoje 103
10-05-2006, 06:49 PM

Rotate inj sites,,,,,,,,,welcome to the darkside
   
Reply With Quote
Old
  (#3)
brjrj0000
AnaSCI NARYS
 
Neprisijungęs
Žinutės: 5
Prisijungti Prie Data: Oct 2006
10-05-2006, 07:39 PM

you dont think its an infection? its sticking way out. should i go to a doctor i should i wait longer i dont want them to have to amputate or anything crazy. My buddy injected in the same spot same stuff and no bump for him
   
Reply With Quote
Old
  (#4)
Cryptasm
Registruotas Vartotojas
 
Internete
Posts: 329
Prisijungti Prie Data: Nov 2006
10-06-2006, 01:51 AM

First one ever?? Probly did move it around some, is it red and hot?? if not dont panic. If its red and real warm you could use an antibiotic, thousands overreact when first starting injects, what did you use and how much and where??
   
Reply With Quote
Old
  (#5)
brjrj0000
AnaSCI NARYS
 
Neprisijungęs
Žinutės: 5
Prisijungti Prie Data: Oct 2006
10-07-2006, 03:46 AM

its kinda red and warm really painful did the second injection that one went fine. This one is still just really swollen and sticking out pretty far. It was just 250 mg of test e. i have a buddy doing the same stuff no problem for him
   
Reply With Quote
Old
  (#6)
brjrj0000
AnaSCI NARYS
 
Neprisijungęs
Žinutės: 5
Prisijungti Prie Data: Oct 2006
10-07-2006, 03:47 AM

by the way i didnt swab with alcohol for the first injection like i did the second thinking maybe that may have been it

Last edited by brjrj0000; 10-07-2006 at 03:49 AM.
   
Reply With Quote
Old
  (#7)
Big Danny
AnaSCI PROFESINIO mokymo
 
Neprisijungęs
Žinutės: 1,038
Prisijungti Prie Data: Sep 2006
10-07-2006, 12:12 PM

It is an infection imo, I would say take for 10days Cipro (ciprofloxacin) at 500mg q12h (every 12 hours) for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal


Naudokite kodą "Big Danny", kad gauti 5% nuolaida savo kitą Synthetek užsakymą!

   
Reply With Quote
Old
  (#8)
Big Danny
AnaSCI PROFESINIO mokymo
 
Neprisijungęs
Žinutės: 1,038
Prisijungti Prie Data: Sep 2006
10-07-2006, 12:14 PM

It is an infection , I would say take for 10days Cipro (ciprofloxacin) at 500mg every 12 hoursf for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal


Naudokite kodą "Big Danny", kad gauti 5% nuolaida savo kitą Synthetek užsakymą!

   
Reply With Quote
Old
  (#9)
Gettinhuge_pump
Registruotas Vartotojas
 
Gettinhuge_pump's Avatar
 
Neprisijungęs
Žinutės: 379
Prisijungti Prie Data: Dec 2004
Vieta: kalnuose pietryčių JAV
10-12-2006, 11:49 AM

hey bro you gotta use a lot of care when you stick yourself...after you do it a few more times it will become routine, but always be safe and remember that taking a few extra minutes to do things right is a lot better than rushing and then suffering for doing them wrong or carelessly...good luck


***Dievas & Country***
**Ore Rangers pirmauja**
*Fuck Bin Ladenas ir jo draugai*

**Disclaimer: aš ne naudoti steroidų ar bet kokios kitos neteisėtos medžiagos nei aš leidžiantis naudoti juos. Visi etatai yra vaidmenų tikslais tik ir viskas, esančius jiems yra nieko daugiau, nei figments mano vaizduotė.**
   
Reply With Quote
Old
  (#10)
Aratesticle
Registruotas Vartotojas
 
Aratesticle's Avatar
 
Neprisijungęs
Žinutės: 159
Prisijungti Prie Data: Nov 2004
10-13-2006, 05:54 PM

Shit I shot test prop for 10 weeks eod and every one was so fucking sore and stuck out. i would rotate left shoulder, right shoulder, left glute, right glute, left quad, right quad...and by the time i got back to do the same spot again, sometimes it would still be tender. that's like 10 days beteen sites!


Since your friend is ok...assume that it's pretty clean stuff...some people are just prone to have a reaction. If you have to discontinue the stuff...try a different brand...I have shopped around until I found the best in results, prices, and least amount of pain.
   
Reply With Quote
Reply

Sriegio Įrankiai
Rodymo Režimai

Komandiruotės Taisyklės
Jūs negali registruoti naują gijas
Jūs negali pranešimas atsakymai
Jūs negali prikabinti
Jūs negali keisti savo pranešimų

BB kodas yra Apie
Šypsenėlės yra Apie
[IMG] kodas Apie
HTML kodas nėra Off

Forumas Šuolis


Visi laikai yra GMT -4. Laikas dabar yra 05:04 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.